1. Hello Guest! You are browsing the forums as a guest; you will have limited permissions as a guest so we advise registering to enjoy the forums fully. Remember: we are a Christian ONLY site - any user who is not Christian will not be approved. Blessings, Christian Forum Site Staff
    Dismiss Notice

Grapefruit and Medication ..... Do not mix

Discussion in 'News and Articles' started by Dusty, Apr 3, 2009.

  1. Hi Dusty,

    Quite correct. I take statins, and it is dangerous for me to eat grapefruit or to drink grapefruit juice. I understand that something in the grapefruit inhibits the action of the statins, but they remain in the blood and then when the next dose is taken it doubles up with the first one. Could be nasty - so I avoid grapefruit.
     
  2. Wow that's interesting....

    Just like how orange and yogurt don't go very well :eek:..The mixture tends to curdle in your stomach which is not good..


    Jake
     

Share This Page